Polynomial approximations of multivariate smooth functions from quasi-random data - Aix-Marseille Université Access content directly
Journal Articles Statistics and Computing Year : 2004

Polynomial approximations of multivariate smooth functions from quasi-random data

Abstract

no abstract
No file

Dates and versions

hal-01479848 , version 1 (28-02-2017)

Identifiers

  • HAL Id : hal-01479848 , version 1

Cite

Sylvain Maire. Polynomial approximations of multivariate smooth functions from quasi-random data. Statistics and Computing, 2004, 14 (4), pp.333-336. ⟨hal-01479848⟩
193 View
0 Download

Share

Gmail Facebook X LinkedIn More